MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Baulieu L, Bossard G, Tanzini A. Topological vector symmetry, topological gauge fixing of BRSTQFT and construction of maximal supersymmetry.; 2005. Available from: http://hdl.handle.net/1963/1741
Battaglia L. Existence and multiplicity result for the singular Toda system. Journal of Mathematical Analysis and Applications [Internet]. 2015 ;424:49 - 85. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X14010191
Battaglia L, Jevnikar A, Malchiodi A, Ruiz D. A general existence result for the Toda system on compact surfaces. Advances in Mathematics [Internet]. 2015 ;285:937 - 979. Available from: http://www.sciencedirect.com/science/article/pii/S0001870815003072
Battaglia L, Mancini G. A note on compactness properties of the singular Toda system. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. . 2015 ;26:299-307.
Battaglia L, Malchiodi A. A Moser-Trudinger inequality for the singular Toda system. Bull. Inst. Math. Acad. Sin. 2014 ;9:1–23.
Battaglia L. Variational aspects of singular Liouville systems. 2015 .
Battaglia L, Malchiodi A. Existence and non-existence results for the SU(3) singular Toda system on compact surfaces. Journal of Functional Analysis [Internet]. 2016 ;270:3750 - 3807. Available from: http://www.sciencedirect.com/science/article/pii/S0022123615004942
Battaglia L. Moser–Trudinger inequalities for singular Liouville systems. Mathematische Zeitschrift [Internet]. 2016 ;282:1169–1190. Available from: https://doi.org/10.1007/s00209-015-1584-7
Bassi J, Dabrowski L. Spectral triples on the Jiang-Su algebra. Journal of Mathematical Physics [Internet]. 2018 ;59:053507. Available from: https://doi.org/10.1063/1.5026311
Bartocci C, Falqui G, Mencattini I, Ortenzi G, Pedroni M. On the geometric origin of the bi-Hamiltonian structure of the Calogero-Moser system. Int. Math. Res. Not. (2010) 2010:279-296 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3800
Bartocci C, Bruzzo U, Sanguinetti G. Categorial mirror symmetry for K3 surfaces. Comm. Math. Phys. 206 (1999) 265-272 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2887
Bartocci C, Bruzzo U, Rava CLS. Monads for framed sheaves on Hirzebruch surfaces. 2013 .
Bartocci C, Bruzzo U, Hernandez Ruiperez D, Munoz Porras JM. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238 (2002) 23-36 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3132
Bartocci C, Falqui G, Pedroni M. A geometric approach to the separability of the Neumann-Rosochatius system. Differential Geom. Appl. 21 (2004) 349-360 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2541
Barroso ACristina, Matias J, Morandotti M, Owen DR. Explicit formulas for relaxed disarrangement densities arising from structured deformations. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34492
Barroso ACristina, Matias J, Morandotti M, Owen DR. Second-order structured deformations. SISSA; 2016.
Barilari D, Paoli E. Curvature terms in small time heat kernel expansion for a model class of hypoelliptic Hörmander operators. Nonlinear Analysis [Internet]. 2017 ;164:118 - 134. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X17302298
Barilari D, Boscain U, Gauthier J-P. On 2-step, corank 2 nilpotent sub-Riemannian metrics. SIAM J. Control Optim., 50 (2012) 559–582 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6065
Barilari D. Invariants, volumes and heat kernels in sub-Riemannian geometry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6124
Bardelloni M. The decomposition of optimal transportation problems with convex cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7475
Bardelloni M, De Marchis F, Malchiodi A. Supercritical conformal metrics on surfaces with conical singularities. Int Math Res Notices (2011) 2011 (24): 5625-5643 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4095
Bardelloni M, Malchiodi A. An improved geometric inequality via vanishing moments, with applications to singular Liouville equations. Communications in Mathematical Physics 322, nr.2 (2013): 415-452 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6561
Barchiesi M, Lazzaroni G, Zeppieri CI. A bridging mechanism in the homogenisation of brittle composites with soft inclusions. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7492
Barchiesi M, Dal Maso G. Homogenization of fiber reinforced brittle materials: the extremal cases. SIAM J. Math. Anal. 41 (2009) 1874-1889 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2705
Bangerth W, Davydov D, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Wells D. The deal.II library, Version 8.4. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2016 ;24:135–141. Available from: https://www.math.clemson.edu/ heister/preprints/deal84-preprint.pdf

Pages

Sign in